# SDR IPXA10559993

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MDC FLOOR PANEL DAMAGED AND DELAMINATED ALONG AFT EDGE PANEL MARKED AS 4A MFG AND INSTALL PANEL IAW EO B757-5320-9692-G POS 2R INBD MARKED AS 41 POS 2R INBD MARKED AS 4A.
